# SDR 2003UALA00916

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 47,998 hours, 7,923 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE OF CABIN EEL LIGHT FLOOR PATH LIGHTING IS INOP INCLUDING OVERWING EXIT MARKERS STARTING AT COACH SEATS.   REPLACED BATTERY PACK.  TESTS OK.
